Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 892304, 13 pages
http://dx.doi.org/10.1155/2015/892304
Research Article

Maximum Principle for Optimal Control Problems of Forward-Backward Regime-Switching Systems Involving Impulse Controls

School of Mathematics, Shandong University, Jinan, Shandong 250100, China

Received 15 April 2014; Accepted 28 August 2014

Academic Editor: Guangchen Wang

Copyright © 2015 Shujun Wang and Zhen Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shujun Wang and Zhen Wu, “Maximum Principle for Optimal Control Problems of Forward-Backward Regime-Switching Systems Involving Impulse Controls,” Mathematical Problems in Engineering, vol. 2015, Article ID 892304, 13 pages, 2015. doi:10.1155/2015/892304